# SDR UPS99229634

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, RIGHT WING GEAR FLYING DOOR, FWD AND AFT OF HINGE PANEL AREA, SKIN CRACKED UNDER AND BEYOND DOUBLER.  REMOVED EXISTING DOUBLER, STOP DRILLED CRACKS, INSTALLED DOUBLER PER SRM 52-80-2 FIG 2.
